Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mnbv

Retin A, Denzamycin/Erythromycin gel clay. now dry skin.

Recommended Posts

First off my grammer and spelling is very bad. Now on to the topic.

I have been using bp 10% when I was in 6th grade and up to recently. Back then, it wasent nearly as bad as it is now. Back then it was never ever on the sides of my face, you know the cheek and jaw-line. Only on my forehead, upper lip, hairline and chin area. About 3 months ago it has gotten quite worse. I am in 9th grade right now, and then and now I have it where most people with a real problem have it, on their cheek and jaw-line etc. When this happened, I decided something I really had to do something about it. I have tried proactive, lower concentrations of bp and various other otc stuff. At 6th grade I have always taken good care of my skin, but have never used a moisturiser.

Anyway, 2 months ago I got a perscription, or a so called "protocol" for acne treatment.

-Retin A .05%

-Denzamycin/Erythromycin gel clay, which is a mix of bp @ 5%, antibiotic, and alcohal base.

-Minocycline, which is a tetacycline antibiotic taken oraly.

they have said to use it like this: put on retinA first night, wash off 15 min. later. next night the gel clay. next night retinA 30 min etc. until 60 min, then overnight with retinA and gel clay. I have not done anything in the morning, exept wash with soap. I have done this for 2 months. as well as pills.

Now, they say after 2 weeks of this you should start using Retin A every night, and use the Denzamycin stuff in the morning. I could not do this because of how dry my skin got so I have continued swiching on and off every night. Currently, I have all my acne under near complete control and only old dark spots remain. No new noticable ones in 10 days or more.

What kind of moisture lotion should I use in the morning to get rid of this dryness I am having? I feel if I could use retin A every night and the denz. stuff in the morning I could have clear skin. The only thing really holding me back is the dryness and a little redness problem. What do you suggest?

Share this post


Link to post
Share on other sites

Maybe you're applying too much medication. Don't go with timelines, just do what feels right on your skin. I've been using Differin for 3 months, and once in a while, I still have to skip applying it at night because I notice that my skin is peeling. Maybe it's just not the right medication for you. Retin A never worked for me because it was too irritating. The gel clay that you are trying may also be bad for you because the alcohol may be too drying. Don't give up on yourself, just try something different. Let your derm know that your skin is very sensitive. And also, be very patient. :roll:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×